Acute cerebellar dysfunction with high‐dose ARA‐C therapy

M. C. Salinsky, R. L. Levine, J. P. Aubuchon, H. S. Schutta

Research output: Contribution to journalArticle

59 Scopus citations

Abstract

The authors report a patient with clinical and morphologic evidence of acute cerebellar toxicity after receiving high‐dose cytosine arabinoside (ARA‐C) (3000 mg/m2/12 hours) for refractory AML. Damage of Purkinje cells and dentate nucleus was demonstrated. Reversible cerebellar toxicity has previously been noted in patients on an identical regimen. Signs of cerebellar dysfunction mandate immediate cessation of highdose ARA‐C therapy.

Original languageEnglish (US)
Pages (from-to)426-429
Number of pages4
JournalCancer
Volume51
Issue number3
DOIs
StatePublished - Feb 1 1983

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Acute cerebellar dysfunction with high‐dose ARA‐C therapy'. Together they form a unique fingerprint.

  • Cite this